what would happen if i waited two months for my third treatment instead of one month?
Doctor Answers 12
ThermiVa and Results
How long can you wait?
I don't think it should be a problem. The time between treatments is 4-6 weeks, so I doubt that 2 weeks more is going to make an impact, especially since you had your first 2 treatments. Chances are you may have atrophy (thinning of the vaginal wall if you are menopausal) causing the dryness and spotting. I would recommend you see a gynecologist, you may need vaginal estrogen to help, so long as you have no contraindication to using estrogen. In the interim, you can try organic Coconut Oil with intercourse. I recommend a brand called made by a company called Spectrum. It is for skin/hair and comes in a plastic jar, you can get it at Whole Foods. It works great for dryness. If you are are opposed to using estrogen or can not, I prescribe vaginal DHEA suppositories at 10mg, used at bedtime for 2 weeks, then 2-3 times a week. They have to come from a specialty compounding pharmacy. They are often superior to estrogen and they are safer because it will not raise your estrogen levels, if it is contraindicated for you, like for example in women who have had breast or uterine cancer.
Postponing a third ThermiVa treatment
You might also like...
Thank you for your question. I agree with your
decision to see an urologist before continuing on with treatment to address the
symptoms you have described. While it is recommended that ThERMIva treatments
be spaced one month apart, you should not be negatively affected by spacing
the second and third treatment by two months.
I'm so sorry to hear about the problem you're having! We recommend you visit your urologist like you said before having your next ThermiVa treatment. Like other doctors said, waiting slightly longer for your next treatment is okay.
Yes, we would recommend seeing your urologist to address the problems you are having. If you are concerned about delaying your third treatment, there is no need to be worried. It can be challenging to get the appointments spread out exactly one month a part. A small delay in your third appointment will not hinder the effectiveness.
Not a problem
Sorry you are having problems. Definitely have things evaluated by your urologist. If you have the third treatment a slight delay will not be problematic.
You had thermiva when you weren't feeling well and now you have issues
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.